# SDR USAAD98045

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 59516395001
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PBI - FLT 1753 - ON APPROACH INTO PBI, AS CREW ATTEMPTED TO EXTEND THE LANDING GEAR, DID NOT GET THREE GREENS.  THE NOSE GEAR DID NOT APPEAR TO EXTEND NORMALLY.  ON DOWNWIND THE TOWER ADVISED THE CAPTAIN THAT THE NOSE GEAR WAS NOT EXTENDED.  CAPTAIN DID A MANUAL GEAR EXTENSION PROCEDURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR BUNGEE CYLINDER ASSEMBLY.  (M)
